FREE Shipping Available in LAHORE (Rs.1000 above orders only)
Arinac Suspension 120ml is marketed by Abbott Laboratories. It falls under the category of Cold & Flu. The ingredients included in Arinac Suspension are Ibuprofen 100mg and Pseudoephedrine Hydrochloride 15mg per 5ml. Arinac Suspension is indicated for relief of symptoms of cold, fever and flu. Arinac Suspension 120ml comes in a pack containing 120ml suspension.
Arinac Suspension is available at Next Health. Next Health offers delivery of Arinac Suspension 120ml in Lahore, Karachi, Islamabad, Peshawar and also across other cities in minimum time.